MathSciNet Relay Station
MathSciNet bibliographic data
MR1129882 (93d:57031) 57N10 (17B37 57M25)
Lickorish, W. B. R. Distinct $3$-manifolds with all ${\rm SU}(2)\sb q$ invariants the same. Proc. Amer. Math. Soc. 117 (1993), no. 1, 285–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement